# SDR DALA2025112508603

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 96,213 hours, 12,622 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

30 JH FLOOR WHITE EMER LIGHT INOPERATIVE.   REPAIRED WIRING PER A330 AMM 33-51. OK FOR SERVICE. (7205694)
